# SDR TWAA9809113

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, MAINTENANCE FOUND APPROX 7 INCH BY 1.5 INCH DELAMINATION ON RT PYLON, INBOARD AFT SIDE.  INSTALLED DOUBLER USING HOT BOND PROCEDURES PER SRM 51-70-10.  (M)
